Kalle Leppälä

  1. 2016
  2. Published

    EXPLICIT LOWER BOUNDS FOR LINEAR FORMS. / Leppälä, Kalle.

    In: Mathematics of Computation, Vol. 85, No. 302, 11.2016, p. 2995-3008.

    Publication: Research - peer-reviewJournal article

  3. Published

    IRRATIONALITY MEASURES FOR CONTINUED FRACTIONS WITH ASYMPTOTIC CONDITIONS. / Hancl, Jaroslav; Leppälä, Kalle.

    In: Kyushu journal of mathematics, Vol. 70, No. 2, 09.2016, p. 205-216.

    Publication: Research - peer-reviewJournal article